# SDR 414506122007

- Difficulty date: June 11, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N125L
- Make and model: Piper PA-28-181
- Aircraft serial: 4145
- Aircraft time: 126 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 570072OA
- Condition: Loose
- Location: A/C Pack
- Part time: 120 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MODEL IS A AS 350B2, MANUFACTURE OF AIR CON SYSTEM IS INTERGRATED FLIGHT SYSTEMS - IFS.  AFTER MAINTENANCE AND SERVICING THE AIRCRAFT'S AIR CONDITIONER, THE AIRCRAFT WAS LAUNCHED ON AN INTERHOSPITAL TRANSFER MISSION.  AFTER APPROXIMATELY 3 MINUTES ENROUTE THE AIRCRAFT INTERIOR WAS FILLED WITH A FOG LIKE SUBSTANCE.  THE CREW ABORTED THE MISSION, PERFORMED THE SMOKE AND FUME ELIMINATION PROCEDURES, RETURNED TO THE BASE HOSPITAL, AND MADE AN UNEVENTFUL LANDING. UPON POSTFLIGHT, IT WAS DISCOVERED THAT A REFRIGERANT LINE ON THE AIR CONDITIONING SYSTEM WAS LOOSE {FROM ORIGINAL INSTALLATION} AND HAD VENTED R134A THROUGH THE ECS SYSTEM INTO THE CABIN.  THE AIR CONDITIONER WAS REPAIRED, RESERVICED AND THE AIRCR
